I am 52. I have had debilitating PVC's since last August. Sleep in recliner to relieve pain and reduce palpitations. Recovering from arsenic poisoning and whooping cough. Palpitations started after antibiotics for whooping cough. Tired, weak, anemia, weight loss (over 25 lbs.), chest pain over heart that initiates and increases when PVC's last for long time or now with movement - especially towards evening. It's slowly getting worse, but managing better by limiting physical activity and through diet. Sugar or inflammatory foods will give me pvc's for many hours. Anti-inflammatory diet helped a lot, now trying candida diet - carditis or candida affecting the heart?
I've had many blood tests, checked thyroid, had EKG... I get plenty of Vit. D, calcium, potassium, magnesium. I don't smoke, drink alcohol or caffeine, I control stress. Dad died of congestive heart failure in his late 80's.
If you are having a lot of PVCs and/or arrhythmia, it would be reasonable to have an echocardiogram to assess the heart structure and function, as there are some abnormalities that could explain those features. Also, wearing a Holter monitor to look at the frequency of PVCs and look for the presence of sustained arrhythmias may help delineate the cause of your symptoms and help guide therapy.
There are medications that suppress PVCs, but they have a fairly significant risk profile, so they are not usually prescribed unless the PVCs are causing major issues. Sometimes a medication called a Beta Blocker can suppress PVCs and make people feel better, though it can cause more fatigue in some patients.
Have you talked to a cardio that does heart electrical? And ECT? Anyway - get a good check out of those PVCs. They are not "normally" dangerous but if your having them a lot and its really bothering you? I had mine "zapped" and am very happy to not lay awake all night having my heart hic up. I had many thousands a day (Ask them about wearing a holter heart monitor)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.